Ok guys Im 38 yrs old been lifting 8 yrs or so decided to run a small amount of test e not to gain a bunch of muscle but to feel better …i took 2 injections a week apart at 250 within a week of first injection I started feeling like shit fever night sweats no appetite and major major anxiety and feeling lathargic … so i decided its not for me and came off . After some research i started taking nolva 4 days after my last injection 30 a day …its been 4 days on nolva and i still have no appetite as in i cant swallow food anxiety is still a mutherfucker … I know i know im a pussy and its all in my head but i cant help how i feel no matter what i tell myself …i know now that aas isnt for me i just want to feel fucking normal again before i lose my shit … should i add daa or something to get me back to normal any advice would be greatly appreciated .i feel like a fucking idiot for even jumping into something i knew nothing about…i need a pro’s advice as i know nothing
Ok, started Nolva four days after injection and it’s been four days, so eight days since your last injection. That means that you’re early with the Nolva and the test is still breaking down and releasing. Enanthate isn’t a terribly long ester, but it still takes two weeks (give or take) to fully clear. You feel like shit because you’re still on the test (which for whatever reason doesn’t agree with you). You need time, that’s all.
And no, you’re not a pussy because you’re getting anxiety. It’s your body’s reaction to something. You can make that reaction worse by getting more stressed and more up in your own head. Accept that you are still a few weeks away from feeling right again and I bet you’ll feel mentally better almost immediately. Run the Nolva (probably 40/40/20/20) and make sure you keep working out. If you stop exercising it’ll probably make you feel worse, cause more stress, make you more upset with yourself, etc. You’ll be alright man, just be patient.
Thanks bro do you think i should start daa or just let my body naturally bounce back…ill up my nolva dose from 30 to 40 …any suggestions for appetite ive lost 5lbs since tuesday looks like mostly stomach fat since i can see my abs now. The smell of food makes me sick … I been splitting my nolva dose am/pm is that ok.
DAA probably isn’t necessary at this point. The Nolva should be enough to get you back on track.
Appetite is a totally different matter. Think about it this way: when you’re sick with the flu you don’t want to eat. Eventually that fades away and you get better. So look at this reaction as if it were a prolonged flu. You don’t want to eat, so you’re doing the little bit that you can to get by. Within a few days of the test clearing you should start to get back to your normal self. In the meantime just eat what you can, make smoothies that are calorie-dense, and take your time getting back to life.
Thanks for your time and help brother!!! I appreciate it more then you know